# SDR USAA2014120900002

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 75,080 hours, 29,032 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050001
- Part serial: 5909
- Condition: Inoperative
- Location: Landing Gear
- Part time: 8,991 hours, 3,173 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, ECAM MSG, BRAKES AUTO BRAKE FAULT & BRAKE RELEASED PRIOR TO LANDING, BRAKE TEMPS 95/95/80/55.  AFTER LANDING & TAXING TO GATE, BRAKE TEMPS 415/55/395/295.  BRAKE NR 2 APPEARS INOPERATIVE.  REPLACED NR 2 TACHOMETER IAW AMM 32-42-57-000-01A.  OPERATIONS CHECKED GOOD.
